Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 104, NWS Dodge City, KS

June 15, 2005Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2005, 7:03 PM CDT for Seward County, Stevens County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2005, 7:03 PM CDT (00:03 UTC)
Expired
Jun 15, 2005, 7:47 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 124 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:30 PM CDTHAIL 0.883 W Woods, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 3:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2864 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 160003
SVRDDC
KSC175-189-160045-
/O.NEW.KDDC.SV.W.0104.050616T0003Z-050616T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
703 PM CDT WED JUN 15 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEVENS COUNTY IN SOUTHWEST KANSAS.
  WESTERN SEWARD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 745 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HUGOTON...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF STEVENS COUNTY...
  RURAL AREAS OF WESTERN SEWARD COUNTY...
  HUGOTON...
  WOODS...
  HAYNE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3738 10148 3699 10150 3706 10080 3738 10081

$$

RITTERLING
2 follow-up statements
000 
WWUS53 KDDC 160013
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
713 PM CDT WED JUN 15 2005

KSC175-189-160045-
/O.CON.KDDC.SV.W.0104.000000T0000Z-050616T0045Z/
STEVENS KS-SEWARD KS-
713 PM CDT WED JUN 15 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR STEVENS AND WESTERN
SEWARD COUNTIES UNTIL 745 PM CDT...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WOODS...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF WESTERN SEWARD COUNTY...
  RURAL AREAS OF STEVENS COUNTY...
  WOODS...
  HAYNE...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3738 10148 3699 10150 3706 10080 3738 10081

$$

KRUSE
000 
WWUS53 KDDC 160047
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
747 PM CDT WED JUN 15 2005

KSC175-189-160057-
/O.EXP.KDDC.SV.W.0104.000000T0000Z-050616T0045Z/
STEVENS KS-SEWARD KS-
747 PM CDT WED JUN 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEWARD AND STEVENS 
COUNTIES HAS EXPIRED AT 745 PM CDT...

AT 743 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF WESTERN SEWARD COUNTY...
  RURAL AREAS OF STEVENS COUNTY...
  WOODS...
  HAYNE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3738 10148 3699 10150 3706 10080 3738 10081

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:02 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 15, 3:02 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
302 PM CDT WED JUN 15 2005

.DISCUSSION...

DAYS 1-2...

THE FORECAST CHALLENGES ARE TIMING AND LEVEL OF POPS FIRST 24
HOURS, AND AGAIN 36-48 HOURS OUT.

THERE WILL BE PLENTY OF MOISTURE FOR ANY CONVECTION TO WORK WITH, SO
WENT WITH 50 POPS EARLY TONIGHT IN WEST, WITH SEVERE STORMS
POSSIBLE, AND BRING 60 POPS IN THE SOUTHEAST COUNTIES AFTER MIDNIGHT.
HAIL SHOULD BE THE MAIN THREAT, WITH STRONG WINDS A SECONDARY
CONCERN. THE DIRECTIONAL SHEAR IS NOT TOO STRONG, NOR IS THE OVERALL
SHEAR PROFILE, THUS TORNADOES DO NOT APPEAR TO BE A THREAT.  IN
CERTAIN PARTS OF THE CWA, ESPECIALLY THE SOUTHEAST, HEAVY RAIN IS A
POSSIBILITY.  CHECKING THE 6 HOUR FLASH FLOOD GUIDANCE FROM 15/12Z,
IT WOULD TAKE 3.0-3.3 INCHES IN 6 HOURS TO CAUSE PROBLEMS, AND DO
NOT EXPECT THAT MUCH RAIN, MORE LIKE 1.0 INCHES IN MOST HEAVY SPOTS.

-LATE ADDITION:  SPC JUST ISSUED SEVERE THUNDERSTORM WATCH #484, THE
THE EXACT AREA I HAD SEVERE WORDING IN ZONES.

WILL HAVE TO WAIT AND SEE JUST HOW MUCH OF AN MCS FORMS TONIGHT, AS
THERE WILL BE DIFFERENT FORCES COMING INTO PLAY.  ONE IS A SHORT WAVE
CROSSING NORTHERN COLORADO AND DIVING ESE OVERNIGHT.  IT SHOULD
ENCOUNTER A NORTHWARD MOVING WARM FRONT PUSHING NORTH FROM
OKLAHOMA.  WILL HAVE TO WAIT AND SEE.  THE LATEST RUC FROM 18Z
BREAKS OUT A LITTLE LINE OF CONVECTION OVER THE EASTERN CWA BY 21Z,
AND THE CURRENT RADAR LOOP WOULD INDICATE THE FOCUS REGION HAS
MOVED FARTHER EAST THAN PRATT/MEDICINE LODGE ALREADY BY 18Z.  THUS,
WILL NOT LOOK FOR PRECIPITATION THERE UNTIL AFTER MIDNIGHT.

ANOTHER MCS IS LIKELY TO FORM THURSDAY EVENING, PERHAPS JUST A
LITTLE FURTHER SOUTH THAN TONIGHTS.  IF SO, THERE WILL BE PLENTY
OF TIME TO UPDATE THE FORECAST FOR MORE PRECISE LOCATIONS AND HIGHER
POPS IF NEEDED.  WILL HAVE TO WAIT AND SEE IF THE MCS FORMATION
REGION WILL BE NEAR OR TOO FAR SOUTH TO AFFECT DDCS CWA.  WENT
WITH A BLANKET POP 30 PERCENT FOR NOW.

DID NOT CHANGE MINS TONIGHT OR THURSDAY NIGHT, NOR MAXTS FOR
THURSDAY, AS THEY SEEMED ON TRACK.  DID STRUGGLE A BIT TO GET
SURROUNDING OFFICES TO COME DOWN ON MAXTS FOR FRIDAY, BUT MOST
CONCURRED.  IF THE MCS EXITS AS FORECAST, A FRONT SHOULD SLIDE
SOUTH, LEAVING US IN EAST TO SOUTHEAST UPSLOPE FLOW.  ALSO,
CLOUDS WILL EITHER LINGER OR RE-DEVELOP AS THE COLD AIR, AND THUS
THINK TEMPERATURES WILL STRUGGLE TO CLIMB IN THE AFTERNOON.  THE LOW
TO MID 80S MAY NOT STILL BE COOL ENOUGH.

DAYS 3-7...

THE PRIMARY WORD FOR MOST OF THE PERIOD CONTINUES TO BE: RIDGE.
MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO BE IN FAIRLY GOOD
AGREEMENT ON THE GENERAL PATTERN.  WE MAY GET ONE MORE NIGHT OF MCS
ACTIVITY FRIDAY NIGHT BEFORE THE RIDGE STARTS TO AMPLIFY THIS
WEEKEND, SO KEPT THE LOW POPS GOING THERE.  AFTER THAT, MOST OF THE
PRECIPITATION WILL BE SHIFTED NORTH OF THE CWA AS HEIGHTS RISE OVER
THE CENTRAL CONUS.  TEMPS WILL BE BACK UP INTO THE LOW TO MID 90S
FOR THE MOST PART THROUGH EARLY NEXT WEEK.  CURRENT FORECAST GRIDS
LOOK TO BE MOSTLY ON TRACK SO MADE ONLY MINOR TWEAKS TO WHAT WE HAD
GOING.  THINK THAT THIS PATTERN WILL HOLD THROUGH WEDNESDAY, THEN
THE GFS AND CANADIAN ENSEMBLE MEANS START TO SLOWLY DE-AMPLIFY THE
RIDGE.  THINK WE COULD START TO GET SOME CONVECTIVE ACTIVITY AGAIN
LATE IN THE 8-10 DAY PERIOD AS THE JET COMES BACK SOUTH.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  88  66  82 /  50   0  20  20
GCK  64  88  64  82 /  40  20  20  20
EHA  63  92  64  83 /  40  20  20  20
LBL  65  91  65  82 /  40  20  20  20
HYS  64  87  65  80 /  50   0  20  20
P28  67  90  67  83 /  60   0  20  20
&&

.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.
&&

12/26
Hazardous weather outlook, Jun 15, 10:50 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 AM CDT WED JUN 15 2005

KSZ030-031-043>046-061>066-074>081-084>090-161000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
1050 AM CDT (950 AM MDT) WED JUN 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
WEST OF A LAKIN TO HUGOTON LINE, AND THEN THROUGH THE EVENING HOURS
WEST OF HAYS TO COLDWATER LINE.  THE MAIN HAZARD FROM THESE STORMS
WILL BE HAIL TO THE SIZE OF GOLFBALLS, WITH WIND GUSTS AS HIGH AS
70 MPH ALSO POSSIBLE.  THUNDERSTORMS ARE EXPECTED TO FIRST DEVELOP IN
EASTERN COLORADO AFTER 3 PM CDT TODAY, AND THEN MOVE INTO FAR WESTERN
KANSAS AFTER 5 PM CDT.  THIS THUNDERSTORM ACTIVITY WILL SPREAD
EASTWARD DURING THE EVENING HOURS.  LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH A FEW OF THE STORMS EARLY TONIGHT...ESPECIALLY SOUTH
AND EAST OF DODGE CITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN ON THURSDAY
ACROSS SOUTHWEST KANSAS.  PLENTY OF MOISTURE WILL STILL BE AROUND
WITH ANOTHER DISTURBANCE OUT OF THE ROCKIES IN THE LATE AFTERNOON
AND EVENING.  LARGE HAIL AND DAMAGING WINDS WILL ONCE AGAIN BE THE
MAIN HAZARDS WITH THESE STORMS.

THUNDERSTORMS ARE ALSO POSSIBLE ON FRIDAY.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER 5 PM CDT WEST OF A LAKIN TO
HUGOTON LINE, AND THEN AFTER 8 PM WEST OF A HAYS TO COLDWATER LINE.

12

In the hours before

Special weather statement, Jun 15, 3:19 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
319 PM CDT WED JUN 15 2005

KSZ030-031-043>046-061>065-074>080-084>089-160400-
CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-HASKELL-
HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-RUSH-SCOTT-
SEWARD-STANTON-STEVENS-TREGO-
319 PM CDT (219 PM MDT) WED JUN 15 2005

...SEVERE THUNDERSTORM WATCH #484 HAS BEEN ISSUED FOR PORTIONS OF
SOUTHWEST KANSAS UNTIL 11 PM CDT...

THE WATCH INCLUDES THE FOLLOWING COUNTIES:

CLARK...COMANCHE...EDWARDS...ELLIS...FINNEY...FORD...GRANT...GRAY...
HAMILTON...HASKELL...HODGEMAN...KEARNY...KIOWA...LANE...MEADE...
MORTON...NESS...PAWNEE...RUSH...SCOTT...SEWARD...STANTON...STEVENS...
AND TREGO.

HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80
MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES.

RITTERLING
Local storm report, Jun 15, 6:27 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT WED JUN 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             12 W TREGO CENTER       38.88N 100.12W
06/15/2005  1.50 INCH        TREGO              KS   CO-OP OBSERVER

0620 PM     HAIL             6 S COLLYER             38.95N 100.12W
06/15/2005  1.75 INCH        TREGO              KS   PUBLIC

&&

KRUSE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:23 PM CDTTornado WarningDDCTrego52 min
Jun 15, 7:34 PM CDTSevere Thunderstorm WarningDDCRush41 min
Jun 15, 7:42 PM CDTSevere Thunderstorm WarningDDCLane, Ness35 min
Jun 15, 7:44 PM CDTSevere Thunderstorm WarningDDCSeward17 min
Jun 15, 7:48 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell42 min
Jun 15, 8:13 PM CDTTornado WarningDDCPawnee, Rush47 min
Jun 15, 8:13 PM CDTTornado WarningDDCNess, Trego18 min
Jun 15, 8:24 PM CDTSevere Thunderstorm WarningDDCEllis, Rush21 min
Jun 15, 8:25 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman65 min
Jun 15, 8:33 PM CDTSevere Thunderstorm WarningDDCGray12 min
Jun 15, 8:49 PM CDTSevere Thunderstorm WarningDDCEllis, Rush30 min
Jun 15, 9:00 PM CDTTornado WarningDDCPawnee, Rush22 min
Jun 15, 9:16 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush32 min
Jun 15, 9:27 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa48 min
Jun 15, 9:39 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford66 min
Jun 16, 4:39 PM CDTSevere Thunderstorm WarningDDCClark66 min
Jun 16, 4:41 PM CDTSevere Thunderstorm WarningDDCMeade64 min
Jun 16, 4:47 PM CDTSevere Thunderstorm WarningDDCKearny58 min
Jun 16, 5:02 PM CDTSevere Thunderstorm WarningDDCFinney58 min
Jun 16, 5:11 PM CDTSevere Thunderstorm WarningDDCComanche64 min
Jun 16, 5:37 PM CDTSevere Thunderstorm WarningDDCHaskell53 min
Jun 16, 5:41 PM CDTSevere Thunderstorm WarningDDCClark, Meade69 min
Jun 16, 5:45 PM CDTSevere Thunderstorm WarningDDCKearny45 min
Jun 16, 5:53 PM CDTTornado WarningDDCMeade29 min
Jun 16, 6:00 PM CDTSevere Thunderstorm WarningDDCFinney51 min
Jun 16, 6:06 PM CDTSevere Thunderstorm WarningDDCKiowa54 min
Jun 16, 6:12 PM CDTSevere Thunderstorm WarningDDCComanche40 min
Jun 16, 6:17 PM CDTSevere Thunderstorm WarningDDCFord58 min
Jun 16, 6:22 PM CDTSevere Thunderstorm WarningDDCHaskell53 min
Jun 16, 6:30 PM CDTTornado WarningDDCHaskell45 min
Jun 16, 6:45 PM CDTTornado WarningDDCSeward60 min
Jun 16, 6:45 PM CDTTornado WarningDDCSeward47 min
Jun 16, 6:53 PM CDTSevere Thunderstorm WarningDDCMeade52 min
Jun 16, 6:58 PM CDTSevere Thunderstorm WarningDDCKiowa37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.